MAUDE Adverse Event Report: DEPUY MITEK MINILOK QA+ #2-0PAN RB-1 W/BIT; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK MINILOK QA+ #2-0PAN RB-1 W/BIT; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 212852
Medical Device Problem Code Difficult To Position (1467)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).Expiration date is currently not available.
 
Event or Problem Description
It was reported by the sales rep that two of the customer's minilok qa plus 2/0 with panacryl would not seat in the bone hole during a hand procedure.The case was completed with another like device.No new bone hole needed to be created.There were no patient consequences or delays.The sales rep was not present during the case and could not provide any more details.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional information: the exp date was reported as unknown in the initial report and has been updated as 8/31/2020; therefore, udi: (b)(4).Investigation summary: the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.Further, a review into the depuy synthes mitek complaints system revealed no similar and no dissimilar complaints for this lot of devices with the product code that were released to distribution.Nc review has been conducted and no nonconformances were identified for this product code 212852-lot #l529038 combination.No further information regarding the technique or instruments used has been provided to determine a root cause for this failure.If any additional information is obtained, this complaint will be re-opened to capture that information.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.No nonconformances were identified for this product code per query.If information is obtained that was not available for the unit.

Brand Name
MINILOK QA+ #2-0PAN RB-1 W/BIT
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK
325 paramount drive
raynham MA 02767
MDR Report Key7219174
Report Number1221934-2018-50102
Device Sequence Number10802522
Product Code MAI
UDI-Device Identifier10886705002412
UDI-Public10886705002412
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Catalogue Number212852
Device Lot NumberL529038
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/29/2017
Supplement Date Received by Manufacturer10/12/2018
Initial Report FDA Received Date01/25/2018
Supplement Report FDA Received Date10/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1